Title of article :
The existence of superinvolutions
Author/Authors :
A. Elduque، نويسنده , , O. Villa، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2008
Pages :
22
From page :
4338
To page :
4359
Abstract :
Superinvolutions on graded associative algebras constitute a source of Lie and Jordan superalgebras. Graded versions of the classical Albert and Albert–Riehm Theorems on the existence of superinvolutions are proven. Surprisingly, the existence of superinvolutions of the first kind is a rare phenomenon, as nontrivial central division superalgebras are never endowed with this kind of superinvolutions.
Keywords :
Superinvolution , Albert Theorem , Albert–Riehm Theorem , Superalgebra , Central , Simple
Journal title :
Journal of Algebra
Serial Year :
2008
Journal title :
Journal of Algebra
Record number :
698618
Link To Document :
بازگشت